# SDR LR7A2015031800521

- Difficulty date: March 18, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 39,899 hours, 16,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 2024T30050
- Condition: Cracked
- Location: Bs 205
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK, FOUND CABIN INTERCOSTAL RIB CRACKED, FS 205, WL 195, LBL 59.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP 583, CHAPTER 51-60 AND 51-70, NR 2049.
